question-icon

I took NyQuil about two hours ago and just took

default
Posted on Wed, 2 Jan 2019
Question: I took NyQuil about two hours ago and just took benadryl to fall asleep because the NyQuil wasn’t working and I am very sick. Is this okay to do?
doctor
Answered by Dr. Remy Koshy (1 hour later)
Brief Answer:
Explained below

Detailed Answer:
Hello and welcome to Ask A Doctor,

Yes, you should be fine after taking Benadryl following Nyquil. You may experience an increase in dizziness or drowsiness. Apart from the possible increase in sedation, you will be fine.

But please refrain from doing so frequently.
I hope this helps,


Please feel free to discuss further,

Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Remy Koshy

General & Family Physician

Practicing since :2014

Answered : 507 Questions

premium_optimized

The User accepted the expert's answer

Share on
I took NyQuil about two hours ago and just took

Brief Answer: Explained below Detailed Answer: Hello and welcome to Ask A Doctor, Yes, you should be fine after taking Benadryl following Nyquil. You may experience an increase in dizziness or drowsiness. Apart from the possible increase in sedation, you will be fine. But please refrain from doing so frequently. I hope this helps, Please feel free to discuss further, Regards